# SDR IPXA2021090773657

- Difficulty date: September 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 65,108 hours, 22,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED** - STARTED SMELLING FUMES APPRT 10000.ODORINCREAREASED IN INTINSITY AT ABOUT 8000 NO SMELE NOTICE. DENNEL O2 , SO UNABLE TO TELL IF FUMES WERE STILL PRESENT. DECLARED EMEGENCY AND LANDED. DID NOT SAY TO DETECT FUMES ON.INSPECTED ALL CARGO AREA AND MEC NIL SMELL AND EVIDENCE OF SMOKE. PERFMD SMOKE OR FUMES IN CABIN INSP PER AMM 05-51-56-201. NIL EVIDENCE OF OIL CONTAMINATION FOUND. NRT2189 D.USUI
